# SDR AWXA200601426

- Difficulty date: July 23, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 35,108 hours, 15,297 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367200300000
- Condition: Debonded
- Location: Fuselage
- Part time: 35,108 hours, 15,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - THE FLOOR PANEL NR 131 AF IN FWD CARGO COMPARTMENT WAS FOUND WITH DISBONDED DOUBLER AND DELAMINATION OUT OF LIMITS.  THE FLOOR PANEL NR 131 AF IN FWD CARGO COMPARTMENT WAS REPLACED IAW IRM 9701 REV F PAR 9 FIG AND SRM 53-02-00 TAR 6 103 ZONE A PARA 8G AND 8H.
